# SDR CA031021008

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 2,239 hours
- Engine: Cont IO470L
- Propeller: Hartzl PHCA3VF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cam Follower
- Part number: 628488
- Condition: Spalled
- Location: Lt Eng Nr 5 Cyl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING PROBLEM OF LEAKING EXHAUST VALVE CYLINDER NR 6.   A CHECK OF THE VISABLE CAMSHAFT INDICATED SEVERE SPALLING ON CAM FOLLOWER FOR NR 5 CYLINDER.  CHECK OF OIL SCREEN SHOWED NO METAL. CHECK OF OIL SCREEN WELL REVEALED METAL.  AIRCRAFT HAS BEEN INACTIVE DURING THE PREVIOUS 9 MONTHS. STORED IN A HEATED HANGAR.
